# SDR ASAA2024050749919

- Difficulty date: May 7, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750123
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRACK HAS AREAS OF CORROSION 787 TO 827. GROUNDED - YES. REMOVED CORROSION FOUND OUT LIMITS IAW B737-800 SRM 53-00-53-1A-2 & TRACK IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .063" R= .033" L= 4" D= .030".
